Jump to content

dizziness?


cbhowell
 Share

Recommended Posts

I was put on a beta blocker recently. It has brought my heart rate down, which is great, but now i just feel kinda dizzy and anemic a lot. I'm worried that the beta blocker will cut down my blood flow, and keep my heart and brain from getting enough blood and oxygen. Is this something I should be worried about? I know a lack of blood and oxygen can cause strokes and heart attacks. I just wonder whether its better for my heart rate to be high.

Link to comment
Share on other sites

How is your blood pressure? Beta blockers can significantly reduce blood pressure causing the symptoms you are describing. My wife fights with what is better: a high heart rate OR dealing with the side effects of beta blockers. The doctors will definitely tell you that the side effects of beta blockers are minor compared to the effects of a heart racing at 220bpm, but they don't live with this stuff on a daily basis either.

Link to comment
Share on other sites

I was on a beta blocker for about a week. It was before I was diagnosed with POTS. It made me feel horrible because it made my blood pressure too low. If you aren't feeling well, I suggest you get your blood pressure checked and also leave a message for your doctor about your symptoms. He/she will probably want to see you. Low blood pressure can be very hard on your body.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...